# SDR DHL2001745018

- Difficulty date: November 30, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door
- Condition: Out Of Adj
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOOR LIGHT ILLUMINATED AND REMAINS ON FORWARD PANEL AND ON S/O PANEL.  PERFORMED LANDING GEAR DOOR WARNING, ADJUSTMENT AND TEST PER DHL B-727 M/M 32-62-0.  NO DEFECTS FOUND.  OK FOR FURTHER SERVICE.
